Correction to "On real-valued functions in topological spaces"

Miroslav Katětov

Fundamenta Mathematicae (1953)

  • Volume: 40, Issue: 1, page 203-205
  • ISSN: 0016-2736

How to cite


Katětov, Miroslav. "Correction to "On real-valued functions in topological spaces"." Fundamenta Mathematicae 40.1 (1953): 203-205. <>.

author = {Katětov, Miroslav},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {1},
pages = {203-205},
title = {Correction to "On real-valued functions in topological spaces"},
url = {},
volume = {40},
year = {1953},

AU - Katětov, Miroslav
TI - Correction to "On real-valued functions in topological spaces"
JO - Fundamenta Mathematicae
PY - 1953
VL - 40
IS - 1
SP - 203
EP - 205
LA - eng
KW - topology
UR -
ER -

Citations in EuDML Documents

  1. Javier Gutiérrez García, Tomasz Kubiak, Inserting measurable functions precisely
  2. Frans Gool, Lower semicontinuous functions with values in a continuous lattice
  3. Zhang De-Xue, Metrizable completely distributive lattices
  4. Tomasz Kubiak, A strengthening of the Katětov-Tong insertion theorem
  5. Yong Min Li, Wang Guo-jun, Localic Katětov-Tong insertion theorem and localic Tietze extension theorem
  6. Chris Good, Ian Stares, New proofs of classical insertion theorems
  7. Ivailo Shishkov, Hereditarily normal Katětov spaces and extending of usco mappings

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.